MathSciNet Relay Station
MathSciNet bibliographic data
MR2560222 34B18 (34A08)
Liang, Sihua; Zhang, Jihui Positive solutions for boundary value problems of nonlinear fractional differential equation. Nonlinear Anal. 71 (2009), no. 11, 5545–5550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement